In Stock

Benylin Non Drowsy Chesty Coughs Syrup 125ml

5.80

Benylin Non-Drowsy Chesty Coughs Syrup helps to relieve chestly (productive) coughs. The active ingredient guaifenesin loosens mucus in the lungs to help cough up mucus easily.  The Levomenthol allows you to breathe easier as it helps to ease congestion. You Must Be Aged Over 18 Years to Purchase This Product….

Description

Benylin Non-Drowsy Chesty Coughs Syrup helps to relieve chestly (productive) coughs. The active ingredient guaifenesin loosens mucus in the lungs to help cough up mucus easily.  The Levomenthol allows you to breathe easier as it helps to ease congestion.

You Must Be Aged Over 18 Years to Purchase This Product.

Who can use?

This product can be used by adults and children over 12 years of age.

How to use?

Adults and adolescents 12 years and over take one 10ml (two 5ml spoonful’s) 4 times daily. Do not take more than 40ml in any 24-hour period.

If you are pregnant or breast-feeding.

This medication should not be used if you are pregnant or breastfeeding unless directed by your doctor.

Driving and using machines

This medication should not affect your ability to drive or use machines, however if you do feel unwell, do not drive or use machinery.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Active Ingredients 

Each 5ml of cough syrup contains Guaifennesin 100mg and Levomenthol 1.1mg

Reviews

There are no reviews yet.

Be the first to review “Benylin Non Drowsy Chesty Coughs Syrup 125ml”

Your email address will not be published. Required fields are marked *

Quick Comparison

Benylin Non Drowsy Chesty Coughs Syrup 125ml removeCalpol Infant 2m+ Strawberry Sugar Free removeStrepsils +Plus Throat Spray 20ml removePanadol Baby Strawberrry 100ml removeNurofen for Children Six Plus Strawberry removeCalpol SixPlus Fastmelts 12 Tablets remove
NameBenylin Non Drowsy Chesty Coughs Syrup 125ml removeCalpol Infant 2m+ Strawberry Sugar Free removeStrepsils +Plus Throat Spray 20ml removePanadol Baby Strawberrry 100ml removeNurofen for Children Six Plus Strawberry removeCalpol SixPlus Fastmelts 12 Tablets remove
ImageBenylin Non Drowsy Chesty Coughs Syrup 125mlCalpol Infant 2m+ Strawberry Sugar FreeStrepsils +Plus Throat Spray 20mlPanadol Baby Strawberrry 100mlNurofen for Children Six Plus StrawberryCalpol SixPlus Fastmelts 12 Tablets
SKU5011080162460
Rating
Price5.803.698.109.504.9913.803.30
Stock

Out of stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stockOut of stock
Add to cart

Add to cart

Select options

Read more

Read more

Select options

Read more

DescriptionBenylin Non-Drowsy Chesty Coughs Syrup helps to relieve chestly (productive) coughs. The active ingredient guaifenesin loosens mucus in the lungs to help cough up mucus easily.  The Levomenthol allows you to breathe easier as it helps to ease congestion. You Must Be Aged Over 18 Years to Purchase This Product....Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...Strepsils Plus Throat Spray is used as an antiseptic and local anaesthetic for the relief of a sore throat and its associated pain. This spray contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections and a powerful local anaesthetic which...Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years...Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order....Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18...
ContentBenylin Non-Drowsy Chesty Coughs Syrup helps to relieve chestly (productive) coughs. The active ingredient guaifenesin loosens mucus in the lungs to help cough up mucus easily.  The Levomenthol allows you to breathe easier as it helps to ease congestion. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product can be used by adults and children over 12 years of age. How to use? Adults and adolescents 12 years and over take one 10ml (two 5ml spoonful’s) 4 times daily. Do not take more than 40ml in any 24-hour period. If you are pregnant or breast-feeding. This medication should not be used if you are pregnant or breastfeeding unless directed by your doctor. Driving and using machines This medication should not affect your ability to drive or use machines, however if you do feel unwell, do not drive or use machinery. Possible side effects This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. Active Ingredients  Each 5ml of cough syrup contains Guaifennesin 100mg and Levomenthol 1.1mgCalpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.Strepsils Plus Throat Spray is used as an antiseptic and local anaesthetic for the relief of a sore throat and its associated pain. This spray contains a combination of 2 antibacterials to help kill the bacteria which can cause sore throats and mouth infections and a powerful local anaesthetic which rapidly numbs the pain.
  • Contains lidocaine, a powerful local anaesthetic to rapidly numb pain
  • Contains two anibacterials to treat infection
  • Suitable from 18 years old
You Must Be Aged Over 18 Years to Purchase This Product.  Who can use? This product is for use in adults 18 years and over. How to use? One dose (2 sprays) of sprays to the back of the throat every 2 hours. Do not take more than 8 doses in 24 hours. Active Ingredients  Each spray conmtains amylmetacresol 0.29mg, 2-4-dichlorobenzyl alcohol 0.58mg and lidocaine 0.78mg
Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE bottle per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml (one 5ml spoonful and one 2.5ml spoonful). Children 4 – 8 years, give 10ml (two 5ml spoonful’s). Children 8 – 10 years, give 15ml (three 5ml spoonful’s). Children 10 – 12 years, give 20ml (four 5ml spoonful’s). Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each 5ml spoonful contains paracetamol 120mg. Other ingredients: Hexacol Carmoisine Supra (E122), Malic Acid, Kelrol F (Xanthan Gum), Maltitol Syrup, Strawberry Flavour L10055, Sorbitol Liquid (Crystallising), Sodium methylparaben (E219), Sodium ethylparaben (E215), Sodium propylparaben (E217), Sorbitol Powder, Citric Acid, Purified Water.Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 years – 9 years, weighing 20 – 30kg, take one 5ml dose 3 times in 24 hours Children 9 years – 12 years, weighing 30 – 40kg, take one 7.5ml dose 3 times in 24 hours. Dose should be given approximately every 6 – 8 hours. Do not sure more than the recommended doses in any 24 hour period. Active Ingredients  Each 5ml of suspension contains 200mg of ibuprofen. Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, (containing wheat starch), Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Four Packs Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Tablets should be placed on the tongue and sucked gently or alternatively tablets can be dissolved in a teaspoon of water or milk. Children 6 – 9 years 1 tablet. Children 9 – 12 years 2 tablets. Children 12 - 16 years 2-3 tablets. Adults and children over 16 years 2-4 tablets. Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each orodispersible tablet contains 250mg Paracetamol. Other ingredients: Mannitol (E421), aspartame (E951).
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

140ml, 60 ml

Size

200 ml